Product features

  • For colds and flu
  • Relieves tickly coughs
  • Non-drowsy

Product description

The complete daytime remedy for colds and flu - without drowsiness. 

Day nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold and flu symptoms without drowsiness.

Day nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Each bottle of day nurse will give eight doses in the form of a demulcent syrup. 

Day nurse liquid 240ml relieves:

  • Tickly cough
  • Shivers, aches and pains
  • Blocked or runny nose
  • Sore throat pain
  • Headache

The carefully balanced ingredients combine to reduce temperature, aches and pains, soothe sore, scratchy throat and relieve sore throat pain and control dry coughs. Day nurse liquid also relieves a blocked or runny nose and so ease the heavy stuffy feeling so often associated with colds during the day without drowsiness. 

    Features of Day nurse liquid 240ml

    • Contains paracetamol
    • Controls dry coughs
    • Reduces temperature, aches and pains
    • Soothes sore throats
    • Specifications

      • 240ml
    • Suitable for

      • Adults
      • Children over 12 years
    • Warnings and cautions

      • Please read the enclosed leaflet carefully before taking this medicine
      • Keep out of the reach and sight of children
      • Contains paracetamol
      • Do not take with any other paracetamol - containing products
      • Do not exceed the stated dose
      • Immediate medical advice should be sought in the event of an overdose, even if you feel well
      • Do not take for longer than 7 days unless your doctor agrees
      • Do not take if you have liver or kidney problems, chronic bronchitis or bronchiectasis. Your doctor will have told you if these apply to you
      • Do not take if you are pregnant or breast feeding
      • Consult your doctor before taking this medicine, if you are asthmatic, under the care of your doctor or receiving prescribed medicines
      • If symptoms persist consult your doctor
      • Do not store above 25°C
    • How to use

      1. Take dose of 30 ml (1 measure cupful) during the day.
      2. Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet.

      Use the measure cup provided and clean after use.

    • Ingredients

      Each 30 ml dose contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg.
      Also includes Sucrose, 5% Ethanol, Liquid Glucose and Glycerol.
    • Delivery and returns

      Standard delivery

      Free on orders over £20
      £3.95 for orders up to £20
      Delivered within 4 - 5 working days

      Next day delivery

      £5.99
      Delivered next working day if ordered before 3pm Monday - 3pm Thursday
      Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
      Delivered Tuesday if ordered after 3pm Friday - Sunday

      Click & Collect

      Free on orders over £15
      £1.50 for orders up to £15
      Delivered the next working day if ordered before 3pm Monday - 3pm Thursday
      Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

      *Orders to the Isle of Man, Channel Islands, Scottish Highlands and Islands will take an additional working day to these delivery times

      Purchasing in bulk/high unit volume

      Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
      This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
      As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

      Returns

      If you're not completely satisfied with your order, you can return it to us within 14 days
      Find out more about our returns policy click here